Jump to content
Important Survey - Please Participate ×

Valium related depression


[Ma...]

Recommended Posts

I am at 9.5 mg v and experiencing increased depression on top of my typical variety. Daily life is extremely mentally painful. My fellow bb's know what I mean! I would appreciate any feedback:  At what point in the valium taper did it begin to lift?

 

Thanks alot

Link to comment
Share on other sites

I had crushing depression while in a tolerance withdrawal. It was so bad I was bedridden for months. Then I did a CT withdrawal (which is a idiotic thing to do ) and the crushing depression that I suffered from for months simply just vanished in the first 24 hours. Of course it was traded for some horrific other symptoms but the depression that I thought would be there forever was gone. Had I known at the time I had hit tolerance perhaps I would have made a connection. So, what I see here on BB it can hit at any phase of withdrawal or in my case while in a tolerance withdrawal. What I can tell you from my own experience and seeing others here is that it does pass. I wish I could tell you when. :smitten:
Link to comment
Share on other sites

Hi

 

I was on a whopping 70 mg of Valium and now I'm about at 39 mg. I've never had depression at all from the Valium but then again I've never had depression in my entire life.  Though I do wonder when I get loweR in my dose if the depression will hit me like a ton of bricks. I do know from reading other people's posts that it does go away and it's not a permanent condition unless you had a pre-existing condition for it. I know depression can be quite depressing. I hope it passes for you soon. Good luck to you.

 

Betsy

Link to comment
Share on other sites

Valium depressed the hell out of me, it works but it makes me a grumpasaurus rex.

As we know it makes for the safest detox but I think behavioral activation is super important on this medication... forcing yourself to get up and do the things you love even if you don't feel like it (for me its guitar playing)

 

Link to comment
Share on other sites

I was never depressed until Valium. Not once. I'm fighting it as hard as possible and like you it's dreadful and we're very close to the same dose. My answer is to just get on with the taper. It's clearly the Valium causing the depression and not the withdrawal. I agree though you have to literally force yourself up and about. Do anything but move around. Anything to distract yourself. If I don't do that I'd honestly be bedridden every single day. Today I'm barely moving. Time to find something to do. B
Link to comment
Share on other sites

I have had depression all my life but this is a special brutal variety. My adult son left today after a Visit and my  feelings when he left scare the shit out of me. I am in despair right now and pray this ends soon.  I'm so early in this taper it feels like I'm in this endlessly.  Although the rational part says temporary the part that is taking me over is hopeless.
Link to comment
Share on other sites

I'm not sure why my depression vanished after the last few cuts. I'm close to you in dose. I'm actually feeling better the lower I go.  :)--V
Link to comment
Share on other sites

That's hopeful. I'm doing mt . Don't know how that affects it

I think it's about finding the right pace. I do MT also but do my cuts in a ten day period. I then hold until I'm sure my sxs are not going to ramp up and then repeat. I don't cut more than .25mg at a time without holding for a bit. It may take me longer to get off but is working much better than cutting too fast which is what caused the crushing depression. I guess you'll know it when you feel it. If I'm not feeling better as I go down, I figure I'm doing something wrong. It's so much trial and error but the good news is, I know I'm going to make it off now. My mood has improved a ton. I've played around with big cuts, small cuts, cut and hold, long holds (still plan on doing these if needed), and daily MT without pausing. I've found cutting for x amount of days and then holding works the best for me. Hope you find a way that eliminates your depression and restores hope. I've felt hopeless through much of this taper so it's nice to have hope again.  :)--V

Link to comment
Share on other sites

I increased mt rate from .03 daily (1 mg per 32days) to .04 ( 1 mg per 25 days about 3 weeks ago  This started about 10 days ago    really bad.  My original drug was temazapam which is the only drug lower in potency than valium so I thought it would be ok.  Now I don't know if it's the cut rate or if 3 months of valium is causing depression at this high mg. Do you think I should go back to .03 daily?
Link to comment
Share on other sites

I increased mt rate from .03 daily (1 mg per 32days) to .04 ( 1 mg per 25 days about 3 weeks ago  This started about 10 days ago    really bad.  My original drug was temazapam which is the only drug lower in potency than valium so I thought it would be ok.  Now I don't know if it's the cut rate or if 3 months of valium is causing depression at this high mg. Do you think I should go back to .03 daily?

The one thing I've learned with V is start out with small reductions, wait to see how your body responds and increase if you are able.  I cut way too fast at the beginning, became close to non functional and it took 6 full months to stabilize but I did stabilize finally. I do a total symptom based taper but it took me a while (almost a year) to figure out the right way.  If I had started out small and followed my sxs, I believe I would be further ahead at this point. Just my opinion, but I would personally start at .02 and see how it works. If you're able to taper with minimal sxs, it would be the optimal rate.  If you feel you can taper faster, you can always increase. I use the hybrid approach of cutting .25 for 10 days and then holding based on sxs. I'm not completely symptom free as I do experience some insomnia and increased anxiety occasionally which means I'll either updose or hold longer, but I live life pretty much normally.  I go out to eat, to the movies, work, exercise, etc. so doing it this way is worth it.  I've used one time, one day updoses at times but rarely to good effect (controversial I know but it works for me) if sxs are too severe and I have a project to finish. I believe if you control the sxs through all the tools available, you'll actually feel better and be able to live your life while tapering rather than wait for the taper to be over to live your life. Just my thoughts. Hope you get where you want to be.  :)--V

Link to comment
Share on other sites

I will see  Situational also.  My son came for 2 weeks and it was hard the last 10 days .It hurts for him to see his mother like this.  I was fine the first few days. And great prior to that.  Then it crept up .  I have to admit this happened before this benzo taper because he lives out of the country. It brings up alot of pain.  So now instead of pushing back on taper rate, I will wait a week  to see how I feel.  Unlike you, I am not living my life,don't want to socialize,go out to eat,nothing.  I just want to put in my time and have it over. I am going to have to feel alot better to proceed with life. Now I strategize  how to get thru the day.
Link to comment
Share on other sites

That's encouraging Valley Um. I too think the depression is getting better the lower I go in fact except for severe burning and body pains I'm better than before. Mentally anyway. But every cut brings on something different. I'm hoping each cut brings on less and less sxs. But hearing once again (others have said this) that the lower you go the better. Others though are the opposite but for some there's hope the other way too. Thanks for the input. B
Link to comment
Share on other sites

Benzo Barb

 

In reading your signature, you are a hero to have gotten this far. You should be proud and that also goes for Valley.  We are all about the same in mg but my journey tapering began 2 months ago.

 

My problem is original clinical depression being amplified by valium.  I'm trying hard to have a better attitude about it and accept it.  I take an ad and it does no good.  I am going back to a therapist tomorrow. 

 

This is one of those sites with it situations.

Link to comment
Share on other sites

×
×
  • Create New...